# SDR USAA2013060700003

- Difficulty date: June 2, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 39,643 hours, 22,470 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337261320300
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DOOR ACTUATOR FITTING INSP.  CRACKED OUT LUG ON THE LT GEAR DOOR ACTUATOR DOOR FITTING, AFT FITTING LOBE & A GOUGED BUSHING BORE ON THE FWD FITTING LOBE AT FR43, -Z2010, Y485.  REPLACED LT MLG DOOR FORWARD & AFT FITTINGS IAW SRM 51-72-11 & EA 205012.
